# SDR REXA2018070300589

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 24,231 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER EXIT ROW MISSING. MAINTENANCE PROCEDURES COMPLIED WITH. INSTALLED EMERGENCY EXIT SIGN COVER IAW AMM 335107. NO FURTHER DEFECTS NOTED AT THIS TIME.
